Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Quadratically cubic Burgers equation as exactly solvable model of mathematical physics
Blekinge Institute of Technology, Faculty of Engineering, Department of Mechanical Engineering.
Blekinge Institute of Technology, Faculty of Engineering, Department of Mechanical Engineering.ORCID iD: 0000-0001-8739-4492
2015 (English)In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 91, no 2, p. 232-235Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2015. Vol. 91, no 2, p. 232-235
National Category
Mathematics Other Physics Topics
Identifiers
URN: urn:nbn:se:bth-725DOI: 10.1134/S1064562415020337ISI: 000354207500028Scopus ID: 2-s2.0-84929074814OAI: oai:DiVA.org:bth-725DiVA, id: diva2:815570
Available from: 2015-06-01 Created: 2015-05-28 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Rudenko, OlegHedberg, Claes

Search in DiVA

By author/editor
Rudenko, OlegHedberg, Claes
By organisation
Department of Mechanical Engineering
In the same journal
Doklady. Mathematics
MathematicsOther Physics Topics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 143 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf